Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 268464, 6 pages
http://dx.doi.org/10.1155/2014/268464
Research Article

Laplacian Spectral Characterization of Some Unicyclic Graphs

1College of Automation, Harbin Engineering University, Harbin 150001, China
2College of Science, Harbin Engineering University, Harbin 150001, China

Received 17 June 2014; Accepted 25 August 2014; Published 3 September 2014

Academic Editor: Heping Zhang

Copyright © 2014 Lijun Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lijun Yu, Hui Wang, and Jiang Zhou, “Laplacian Spectral Characterization of Some Unicyclic Graphs,” Journal of Applied Mathematics, vol. 2014, Article ID 268464, 6 pages, 2014. https://doi.org/10.1155/2014/268464.